Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 24, NWS Wichita, KS

April 2, 2014McPherson County, Marion County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 11:17 PM CDT for McPherson County, Marion County, Kansas. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 11:17 PM CDT (04:17 UTC)
Expired
Apr 3, 2014, 12:00 AM CDT
In force
43 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Marion County, KS, McPherson County, KS

The radar

The Topeka radar (KTWX), 89 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:35 PM CDTHAIL 1.5Durham, KSDELAYED REPORT WITH TIME ESTIMATED FROM RADAR
Apr 2, 11:40 PM CDTHAIL 0.25Durham, KS
Apr 2, 11:46 PM CDTHAIL 1Durham, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 7:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 4.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

336 
WUUS53 KICT 030417
SVRICT
KSC113-115-030500-
/O.NEW.KICT.SV.W.0024.140403T0417Z-140403T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1117 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL MCPHERSON COUNTY IN CENTRAL KANSAS...
  NORTHERN MARION COUNTY IN CENTRAL KANSAS...

* UNTIL MIDNIGHT CDT

* AT 1116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTON...
  AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LEHIGH...HILLSBORO...DURHAM...TAMPA...LINCOLNVILLE...MARION LAKE...
  PILSEN AND LOST SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3853 9692 3853 9683 3852 9682 3840 9683
      3829 9749 3842 9756 3861 9702 3861 9692
TIME...MOT...LOC 0417Z 247DEG 24KT 3837 9740

HAIL...1.25IN
WIND...60MPH

$$

BILLINGS WRIGHT
3 follow-up statements
686 
WWUS53 KICT 030429
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1129 PM CDT WED APR 2 2014

KSC113-030440-
/O.CAN.KICT.SV.W.0024.000000T0000Z-140403T0500Z/
MCPHERSON KS-
1129 PM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCPHERSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3853 9692 3853 9683 3852 9682 3840 9683
      3831 9737 3849 9738 3861 9702 3861 9692
TIME...MOT...LOC 0430Z 247DEG 24KT 3840 9730

$$

KSC115-030500-
/O.CON.KICT.SV.W.0024.000000T0000Z-140403T0500Z/
MARION KS-
1129 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL MIDNIGHT CDT...

AT 1128 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEHIGH...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...DURHAM...TAMPA...LINCOLNVILLE...MARION LAKE...PILSEN AND
LOST SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3853 9692 3853 9683 3852 9682 3840 9683
      3831 9737 3849 9738 3861 9702 3861 9692
TIME...MOT...LOC 0430Z 247DEG 24KT 3840 9730

HAIL...1.25IN
WIND...60MPH

$$

DARMOFAL
583 
WWUS53 KICT 030444
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1144 PM CDT WED APR 2 2014

KSC115-030500-
/O.CON.KICT.SV.W.0024.000000T0000Z-140403T0500Z/
MARION KS-
1144 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARION COUNTY UNTIL MIDNIGHT CDT...

AT 1142 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DURHAM...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TAMPA...LINCOLNVILLE...PILSEN AND LOST SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3853 9692 3853 9683 3852 9682 3847 9688
      3839 9730 3852 9730 3861 9702 3861 9692
TIME...MOT...LOC 0445Z 238DEG 26KT 3847 9716

HAIL...1.25IN
WIND...60MPH

$$

DARMOFAL
015 
WWUS53 KICT 030457
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1157 PM CDT WED APR 2 2014

KSC115-030507-
/O.CAN.KICT.SV.W.0024.000000T0000Z-140403T0500Z/
MARION KS-
1157 PM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM THROUGH 1210 AM.

LAT...LON 3853 9692 3853 9683 3852 9682 3847 9688
      3839 9730 3852 9730 3861 9702 3861 9692
TIME...MOT...LOC 0457Z 232DEG 26KT 3855 9706

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Apr 2, 6:19 PM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED APR 2 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 303 PM CDT WED APR 2 2014

SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL
BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT.
AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE
SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO
JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU
HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT
APPEARS TO BE THE TRIPLE POINT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE
SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK
INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME
INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT
DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT
PRODUCING A COUPLE TORNADOES.

CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER
SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH
GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE
THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH
OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION
WILL BE PUSHING INTO NORTHEAST KS.

AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND
OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU
WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES
STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL
CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE
WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS
ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z.

BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS
IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH
WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME
MORE SEASONAL TEMPS

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH
SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT
AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD.
CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR
THE SUN-MON TIME FRAME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 619 PM CDT WED APR 2 2014

SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE
STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING
WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW
PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT
WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY.
LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED
OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE
ACROSS CENTRAL KANSAS.

KED

&&

.FIRE WEATHER...
ISSUED AT 303 PM CDT WED APR 2 2014

FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR
THE NEXT FEW DAYS.

INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE
DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL
BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD
THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE
A GOOD DAY TO BURN ACROSS THE AREA.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    51  64  33  58 /  50  20  10   0
HUTCHINSON      45  56  33  57 /  40  30  20   0
NEWTON          49  61  34  56 /  50  20  20   0
ELDORADO        54  67  34  57 /  50  30  10   0
WINFIELD-KWLD   56  70  35  60 /  50  20  10   0
RUSSELL         39  41  29  54 /  40  60  30   0
GREAT BEND      39  42  30  55 /  40  50  20   0
SALINA          43  51  32  55 /  50  30  30   0
MCPHERSON       44  55  33  55 /  50  30  20   0
COFFEYVILLE     61  74  38  60 /  60  50  20   0
CHANUTE         61  73  35  58 /  60  50  20   0
IOLA            61  73  35  58 /  60  50  20   0
PARSONS-KPPF    61  73  37  59 /  60  50  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Apr 2, 10:24 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT WED APR 2 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-040330-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1024 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A RISK FOR STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EARLY
OVERNIGHT HOURS...MAINLY NORTH OF HIGHWAY 400 AND EAST OF I-135.
THE MAIN RISKS WILL BE HAIL UP TO GOLF BALL SIZE AND DAMAGING
WINDS TO 65 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS
THURSDAY AFTERNOON WHERE GOLF-BALL SIZED HAIL WOULD BE THE PRIMARY
THREAT.

VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL
KANSAS ON SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT...MAINLY NORTH OF
HIGHWAY 400 AND EAST OF I-135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Local storm report, Apr 2, 10:03 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     TORNADO          5 SW ELK CITY           37.24N 95.97W
04/02/2014                   CHAUTAUQUA         KS   STORM CHASER

            STORM CHASER REPORTED A BRIEF ROPE TORNADO 5 MILES
            SOUTHWEST OF ELK CITY WHILE TRAVELING ON SADDLE ROAD.

&&

CDJ
Local storm report, Apr 2, 10:09 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1009 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             HUTCHINSON              38.07N 97.91W
04/02/2014  E0.75 INCH       RENO               KS   PUBLIC

            REPORTED VIA TWITTER

&&

SGS
Local storm report, Apr 2, 10:12 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     HAIL             HUTCHINSON              38.07N 97.91W
04/02/2014  E1.00 INCH       RENO               KS   PUBLIC

            REPORTED VIA TWITTER

&&

SGS
Local storm report, Apr 2, 10:22 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1022 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HAIL             HUTCHINSON              38.07N 97.91W
04/02/2014  E1.50 INCH       RENO               KS   LAW ENFORCEMENT

&&

SGS
Local storm report, Apr 2, 10:30 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1030 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     HAIL             10 NNE LATHAM           37.67N 96.57W
04/02/2014  E1.00 INCH       BUTLER             KS   BROADCAST MEDIA

            QUARTER SIZE HAIL COVERING THE GROUND

&&

SGS
Special weather statement, Apr 2, 10:53 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1053 PM CDT WED APR 2 2014

KSZ051-052-030430-
MARION-MCPHERSON-
1053 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
  WEST CENTRAL MARION COUNTY IN CENTRAL KANSAS...

* UNTIL 1130 PM CDT

* AT 1052 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF MOUNDRIDGE...OR 10
  MILES SOUTHEAST OF MCPHERSON...MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GALVA...CANTON AND LEHIGH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3832 9718 3817 9752 3817 9755 3831 9767
      3851 9734
TIME...MOT...LOC 0353Z 237DEG 15KT 3829 9751

BILLINGS WRIGHT

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:08 PM CDTSpecial Weather StatementICTChautauqua37 min
Apr 2, 7:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Apr 2, 7:10 PM CDTSevere Thunderstorm WarningICTKingman35 min
Apr 2, 7:12 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 2, 7:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
Apr 2, 7:15 PM CDTSpecial Weather StatementICTMcPherson, Rice30 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Apr 2, 7:28 PM CDTSpecial Weather StatementICTHarper32 min
Apr 2, 7:33 PM CDTSevere Thunderstorm WarningICTReno27 min
Apr 2, 7:44 PM CDTSevere Thunderstorm WarningICTAllen46 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk36 min
Apr 2, 7:56 PM CDTSpecial Weather StatementICTRice34 min
Apr 2, 8:09 PM CDTAreal Flood WarningICTAllen5 hr
Apr 2, 8:15 PM CDTSpecial Weather StatementICTWilson30 min
Apr 2, 8:29 PM CDTSevere Thunderstorm WarningICTSumner46 min
Apr 2, 8:31 PM CDTSpecial Weather StatementICTKingman29 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningICTSaline29 min
Apr 2, 8:52 PM CDTSevere Thunderstorm WarningICTSedgwick23 min
Apr 2, 8:59 PM CDTSpecial Weather StatementICTGreenwood31 min
Apr 2, 9:00 PM CDTSpecial Weather StatementICTSaline30 min
Apr 2, 9:06 PM CDTSpecial Weather StatementICTReno24 min
Apr 2, 9:13 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner47 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningICTReno30 min
Apr 2, 9:17 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson43 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningICTButler34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson47 min
Apr 2, 10:01 PM CDTSpecial Weather StatementICTReno29 min
Apr 2, 10:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno38 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood35 min
Apr 2, 10:29 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 10:53 PM CDTSpecial Weather StatementICTMcPherson37 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningICTGreenwood33 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 11:18 PM CDTAreal Flood WarningICTWoodson30 hr
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Woodson60 min
Apr 3, 12:04 AM CDTSpecial Weather StatementICTGreenwood26 min
Apr 3, 12:21 AM CDTAreal Flood WarningICTGreenwood8 hr
Apr 3, 12:29 AM CDTSevere Thunderstorm WarningICTAllen, Woodson46 min
Apr 3, 12:52 AM CDTAreal Flood WarningICTAllen29 hr
Apr 3, 1:26 AM CDTSpecial Weather StatementICTAllen34 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningICTAllen66 min
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen24 hr
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen, Neosho24 hr
Apr 3, 2:15 PM CDTSpecial Weather StatementICTLabette30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.